# SDR DALA2015051103188

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 38,562 hours, 25,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TAILCONE SLIDE KEVLAR DEPLOYMENT CABLE FRAYED. REPLACED AFT TAILCONE SLIDE DEPLOYMENT CABLE IAW AMM 25-61.  LP 7277097.
